# SDR ASAA2020092133210

- Difficulty date: September 21, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 46,425 hours, 13,986 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 31199853
- Condition: Failed
- Location: Mode
- Part time: 52,010 hours, 24,681 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLT AT FL 380 IN SMOOTH AIR, .78 MACH AUTOPILOT "A" DISENGAGED FOR NO APPARENT REASON.  ALL OTHER INDICATIONS WERE NORMAL.  AUTOPILOT "A" WAS RE-ENGAGED SUCCESSFULLY.  GROUNDED-YES.  REPLACED MCP, REF B737-800 AMM 22-11-34-400-801.  INSTALLATION AND LLM, ALL TESTS PASS.
